Journal Article

Iatrogenic Cushing Syndrome after Epidural Triamcinolone Injections in an HIV Type 1–Infected Patient Receiving Therapy with Ritonavir-Lopinavir

Roshan Ramanathan, Alice K. Pau, Kristin H. Busse, Marina Zemskova, Lynnette Nieman, Richard Kwan, Jean H. Hammer, JoAnn M. Mican and Frank Maldarelli

in Clinical Infectious Diseases

Published on behalf of Infectious Diseases Society of America

Volume 47, issue 12, pages e97-e99
Published in print December 2008 | ISSN: 1058-4838
Published online December 2008 | e-ISSN: 1537-6591 | DOI: http://dx.doi.org/10.1086/593314
Iatrogenic Cushing Syndrome after Epidural Triamcinolone Injections in an HIV Type 1–Infected Patient Receiving Therapy with Ritonavir-Lopinavir

More Like This

Show all results sharing these subjects:

  • Infectious Diseases
  • Immunology
  • Public Health and Epidemiology
  • Microbiology

GO

Show Summary Details

Preview

We report the first case of a human immunodeficiency virus type 1 (HIV-1)–infected individual receiving combination antiretroviral therapy, which included ritonavir, who developed Cushing syndrome with profound complications after epidural triamcinolone injections. This case highlights the potential of ritonavir interactions even with local injections of a corticosteroid.

Journal Article.  1898 words.  Illustrated.

Subjects: Infectious Diseases ; Immunology ; Public Health and Epidemiology ; Microbiology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.